Formule de Chernoff pour des chaînes de Markov (d'après Donsker et Varadhan)
Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque no. 68  (1979), p. 99-124
@incollection{AST_1979__68__99_0,
     author = {Duflo, Marie},
     title = {Formule de Chernoff pour des cha\^\i nes de Markov (d'apr\`es Donsker et Varadhan) },
     booktitle = {Grandes d\'eviations et applications statistiques (S\'eminaire Orsay 1977-1978)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {68},
     year = {1979},
     pages = {99-124},
     zbl = {0436.60026},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__68__99_0}
}
Duflo, Marie. Formule de Chernoff pour des chaînes de Markov (d'après Donsker et Varadhan) , in Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 99-124. http://www.numdam.org/item/AST_1979__68__99_0/

[1] Donsker - Varadhan : Asymptotic evolution of certain Markov process expectations for large time. Com. on pure and appl. maths. I Vol. 28 p. 1-47 (1975) | MR 386024 | Zbl 0323.60069

Donsker - Varadhan : Asymptotic evolution of certain Markov process expectations for large time. Com. on pure and appl. maths. II Vol. 29 p. 279-301 (1976) | MR 428471 | Zbl 0348.60031

Donsker - Varadhan : Asymptotic evolution of certain Markov process expectations for large time. Com. on pure and appl. maths. III Vol. 29 p. 389-461 (1976) | Article | MR 428471 | Zbl 0348.60032

[2] Cogburn : A uniform theory for sums of Markov chain transition probabilities Ann. prob. Vol. 3, 2, p. 191-214 (1975) | Article | MR 378103 | Zbl 0348.60106

[3] Gärtner : On large deviations for the invariant measure. Theory of prob. and appl., Vol. 22, p. 24-39 (1977) | Article | Zbl 0375.60033

[4] Maigret : Inégalités de Chernoff pour des chaines de Markov controlées. Z. Wahrscheinlichkeit (1979). | Zbl 0397.60051

[5] Parthasarathy - Ragharan : Some topics in two person games (Elsevier 1971) | MR 277260 | Zbl 0225.90049

[6] Revuz : Markov chains. Holden Day | MR 758799

[7] Sion : On general minimax theorem Pacific J. Math. 8 p. 171-176 | MR 97026 | Zbl 0081.11502

[8] Tuominen.Tweedie : Markov chains with continuous components - A paraître. | Zbl 0396.60059

[9] Varadhan : Asymptotic probabilities and differential equations - Com. on pure and appl. Maths. Vol. 19, p. 261-285 (1966) | Article | MR 203230 | Zbl 0147.15503

[10] Jean Saint Raymond : Quelques remarques sur un article de Donsker et Varadhan - Séminaire de probabilités XII Strasbourg (Springer- Verlag) | MR 520021 | Zbl 0388.60031